Collectanea Mathematica

, Volume 65, Issue 2, pp 273–284 | Cite as

Iterated grand and small Lebesgue spaces



The norm of the grand Lebesgue spaces is defined through the supremum of Lebesgue norms, balanced by an infinitesimal factor. In this paper we consider the spaces defined by a norm with an analogous expression, where Lebesgue norms are replaced by grand Lebesgue norms. Without the use of interpolation theory, we prove an iteration-type theorem, and we establish that the new norm is again equivalent to the norm of grand Lebesgue spaces. We prove that the expression involved satisfy the axioms of Banach Function Spaces, and we find explicit values of the constants of the equivalence. Analogous results are proved for small Lebesgue spaces.


Grand Lebesgue spaces Small Lebesgue spaces Iteration theorem  Banach Function Spaces Duality 

Mathematics Subject Classification (2000)

46E30 46B70 


  1. 1.
    Bennett, C., Sharpley, R.: Interpolations of Operators. Academic Press, San Diego (1988)Google Scholar
  2. 2.
    Capone, C., Fiorenza, A.: On small Lebesgue spaces. J. Funct. Spaces Appl. 3(1), 73–89 (2005)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Capone, C., Formica, M. R., Giova, R.: Grand Lebesgue spaces with respect to measurable functions. Nonlinear Anal T.M.A. 85, 125–131 (2013)Google Scholar
  4. 4.
    Carozza, M., Sbordone, C.: The distance to \(L^\infty \) in some function spaces and applications. Differ. Integral Equ. 10(4), 599–607 (1997)MATHMathSciNetGoogle Scholar
  5. 5.
    Cobos, F., Kühn, T.: Extrapolation results of Lions-Peetre type. Calc. Var. doi:10.1007/s00526-013-0602-z (2013)
  6. 6.
    Di Fratta, G., Fiorenza, A.: A direct approach to the duality of grand and small Lebesgue spaces. Nonlinear Anal. Theory Methods Appl. 79(7), 2582–2592 (2009)CrossRefGoogle Scholar
  7. 7.
    Fiorenza, A.: Duality and reflexivity in grand Lebesgue spaces. Collect. Math. 51(2), 131–148 (2000)MATHMathSciNetGoogle Scholar
  8. 8.
    Fiorenza, A., Gupta, B., Jain, P.: The maximal theorem for weighted grand Lebesgue spaces. Studia Math. 188(2), 123–133 (2008)CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    Fiorenza, A., Karadzhov, G.E.: Grand and small Lebesgue spaces and their analogs. Z. Anal. Anwen. 23(4), 657–681 (2004)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Fiorenza, A., Krbec, M., Schmeisser, H.J.: An improvement of dimension-free Sobolev imbeddings in r.i. spaces (2012)Google Scholar
  11. 11.
    Fiorenza, A., Mercaldo, A., Rakotoson, J.M.: Regularity and comparison results in grand Sobolev spaces for parabolic equations with measure data. Appl. Math. Lett. 14(8), 979–981 (2001)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Fiorenza, A., Mercaldo, A., Rakotoson, J.M.: Regularity and uniqueness results in grand Sabolev spaces for parabolic equations with measure data. Discrete Contin. Dyn. Syst. 8(4), 893–906 (2003)CrossRefMathSciNetGoogle Scholar
  13. 13.
    Fiorenza, A., Rakotoson, J.M.: Petits espaces de Lebesgue et quelques applications. C.R. Acad. Sci. Paris, Ser. I 334, 23–26 (2002)Google Scholar
  14. 14.
    Fiorenza, A., Rakotoson, J.M.: New properties of small Lebesgue spaces and their applications. Math. Ann. 326, 543–561 (2003)MATHMathSciNetGoogle Scholar
  15. 15.
    Greco, L.: A remark on the equality det Df\(=\)Det Df. Differ. Integral Equ. 6(5), 1089–1100 (1993)Google Scholar
  16. 16.
    Iwaniec, T., Koskela, P., Onninen, J.: Mappings of finite distortion: monotonicity and continuity. Invent. Math. 144, 507–531 (2001)CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    Iwaniec, T., Sbordone, C.: On the integrability of the Jacobian under minimal hypotheses. Arch. Rational Mech. Anal. 119, 129–143 (1992)CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    Kokilashvili, V., Meskhi, A.: Trace inequalities for integral operators with fractional order in grand Lebesgue spaces. Studia Math. 210, 159–176 (2012)CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    Opic, B.: Continuous and compact embeddings of Bessel-potential-type spaces. Oper. Theory Adv. Appl. 219, 157–196 (2012)MathSciNetGoogle Scholar
  20. 20.
    Rafeiro, H.: A note on the boundedness of operators in Grand Grand Morrey Spaces, arXiv:1109.2550Google Scholar

Copyright information

© Universitat de Barcelona 2013

Authors and Affiliations

  1. 1.Dipartimento di ArchitetturaUniversità degli Studi di Napoli “Federico II”NaplesItaly

Personalised recommendations